Alert archive / Florida / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 69, NWS Miami, FL

June 26, 2025Collier County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jun 26, 2025, 4:35 PM EDT for Collier County, Florida. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2025, 4:35 PM EDT (20:35 UTC)
Expired
Jun 26, 2025, 5:15 PM EDT
In force
40 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

County Collier County, FL

The radar

The Miami radar (KAMX), 149 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 8.6 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2025-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1314 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2025-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1314 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
787 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

062 
WUUS52 KMFL 262035
SVRMFL
FLC021-262115-
/O.NEW.KMFL.SV.W.0069.250626T2035Z-250626T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
435 PM EDT Thu Jun 26 2025

The National Weather Service in Miami has issued a

* Severe Thunderstorm Warning for...
  Northwestern Collier County in southwestern Florida...

* Until 515 PM EDT.

* At 434 PM EDT, a severe thunderstorm was located over Orangetree,
  or near Golden Gate Estates, moving northwest at 15 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Golden Gate Estates, Naples Park, Orangetree, Big Corkscrew Island,
  Vineyards, North Naples, Golden Gate, Pelican Bay, Corkscrew Swamp
  Sanctuary, and Quail Creek Estate.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into a
small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2625 8186 2632 8181 2632 8166 2642 8166
      2642 8163 2630 8147 2614 8158
TIME...MOT...LOC 2034Z 121DEG 12KT 2626 8160 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MFL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 1:12 PM EDT, 3 hours 23 minutes earlier.

Area forecast discussion, Jun 26, 1:12 PM EDT, 3 hours 23 minutes before
Area Forecast Discussion
National Weather Service Miami FL
112 PM EDT Thu Jun 26 2025

...New AVIATION...

.SHORT TERM...
(Rest of today through Friday)
Issued at 1210 PM EDT Thu Jun 26 2025

A mid to upper level low will continue to meander over the Florida
Peninsula throughout the day. At the surface, an area of high
pressure will remain centered off in the western Atlantic today
into Friday. This will allow for a light southeasterly background
wind flow to continue which is aiding in deep tropical moisture
advection taking place today and into tomorrow. With the mid-level
low, this will help to keep colder air in place aloft (12Z
sounding 500mb temps - 9.6 degrees C). In combination with modest
mid level lapse rates (6.1C/km), as well as sufficient instability
(CAPE values of 1500- 2500 J/kg), these conditions could allow
for a few strong to marginally severe thunderstorms to develop,
especially this afternoon. The SPC convective outlook has all of
South Florida under a marginal risk (1 of 5) for strong to severe
thunderstorms across the region today, with a 5% probability for
strong, damaging winds.

Other than our local waters, there was a slow-start to activity this
morning, but scattered to numerous showers and thunderstorms will
continue to develop over the eastern metro early this afternoon.
Moving further into the afternoon and early evening with assistance
from sea breezes, these showers and storms will gradually push
towards the interior and west heading towards before gradually
diminishing this evening. Mid-afternoon thunderstorms tend to be the
strongest thunderstorms during peak diurnal heating where where
mesoscale boundary interactions occur across the interior sections.
Slow moving thunderstorms or multiple rounds of strong thunderstorms
developing over the same areas could lead to the potential for
localized flooding as plenty of deep tropical moisture will allow
for enhanced rainfall rates with the stronger activity. High
temperatures will rise into the upper 80s and lower 90s.

While the mid-level low will drift a bit further away from the
region on Friday, it will still remain close enough to keep cooler
air aloft in place as 500mb temperatures will range between -8
and - 9C through a good portion of the day. One significant factor
that will need to be watched is a plume of Saharan Dust currently
off to the southeast in the Bahamas extending into the Carribean
Sea. This plume is anticipated to arrive over the region on
Friday. While Saharan dust usually acts as a limiting factor for
convection, with additional moisture already in place, this
feature may not impact the coverage of convection on Friday. This
Saharan dust, however, may allow for more of the thunderstorms to
become strong to marginally severe by introducing just enough
drier air in the mid levels to support strong gusty winds as DCAPE
values could be elevated. With very light steering flow in place,
the potential for slow moving storms and high rainfall rates
could lead to localized flooding especially across the poor
drainage areas once again. High temperatures on Friday will
generally range from the upper 80s to lower 90s across most areas.

&&

.LONG TERM...
(Friday night through Wednesday)
Issued at 104 AM EDT Thu Jun 26 2025

The weather pattern across South Florida looks to remain unsettled
heading into the upcoming weekend and even into early next week. The
mid level level low will remain nearly stationary over the Southeast
heading into the upcoming weekend. At the surface, high pressure
will remain centered off in the western Atlantic and South Florida
will remain on the western periphery of this feature. With the
synoptic wind flow remaining light out of the southeast, this will
allow for the surface winds to be mainly sea breeze driven during
this time. At the same time, the plume of Saharan Dust will remain
intact throughout most of the upcoming weekend across the region.
With the mid level low remaining parked over the Southeast, it will
be close enough to provide an extra source of lift as it will keep
cooler temperatures aloft in place. While convection development
will continue to be diurnally driven by the sea breezes, coverage
will likely continue to remain rather high as storms develop over
the Atlantic waters and east coast during the morning and early
afternoon hours before shifting towards the interior for the rest of
the afternoon and evening hours. Strong to marginally severe
thunderstorms will also be possible during the first half of the
weekend containing heavy downpours and gusty winds.

Heading towards the second half of the weekend and into early
next week, the latest guidance suite continues to remain in
relatively good agreement with pushing another mid level low
westward from the Bahamas over the Florida Peninsula during this
time frame. This will act as a reinforcing source of moisture and
will keep enhanced shower and thunderstorm chances in place during
this time frame with the added lift and instability continuing as
well. While the diurnal summertime convective pattern will generally
remain intact, there will be higher chances and higher coverage of
showers and thunderstorms each day during this time frame. Strong to
marginally severe thunderstorms will continue to remain possible
especially during the afternoon and evening hours with the highest
chances remaining over the interior where sea breeze and
thunderstorm outflow boundaries collide. A rather light steering
flow will remain in place as well which will keep the potential for
slow moving storms in place. Slow moving storms with heavy downpours
will continue to keep the potential for localized flooding in place
especially in the poor drainage areas as well as areas that will be
saturated from previous heavy downpours.

High temperatures over the weekend and into early next week will
remain near climatological normals for this time of year as they
will rise into the upper 80s and lower 90s.

&&

.AVIATION...
(18Z TAFS)
Issued at 105 PM EDT Thu Jun 26 2025

SCT showers and thunderstorms will become more numerous moving
into the afternoon across the interior and Gulf, which may result
in brief flight restrictions and erratic winds at KAPF. Conditions
will become isolated/scattered across the east coast metro moving
further into the afternoon. The light SE winds are strengthening
to 10-15 kts, with a westerly Gulf breeze expected at KAPF this
afternoon. Gusty, erratic winds are possible with any passing
thunderstorm. Brief MVFR/IFR cigs/vis possible during heavy
showers or thunderstorms.

&&

.MARINE...
Issued at 1210 PM EDT Thu Jun 26 2025

A gentle to moderate southeasterly wind flow will remain in place
across the local waters through the rest of the week and into the
upcoming weekend. Seas across the Atlantic and Gulf waters will
remain at 2 feet or less during this time frame. Scattered to
numerous showers and thunderstorms will be possible each day.
Locally higher winds and seas could create potentially hazardous
conditions in and around showers and storms.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            79  90  80  90 /  30  50  20  40
West Kendall     75  91  75  91 /  30  40  20  30
Opa-Locka        79  92  80  92 /  30  50  20  40
Homestead        79  90  79  90 /  30  40  20  30
Fort Lauderdale  79  90  79  89 /  30  50  20  40
N Ft Lauderdale  79  90  79  90 /  30  50  20  40
Pembroke Pines   81  94  81  93 /  30  50  20  40
West Palm Beach  77  90  78  91 /  30  60  30  50
Boca Raton       77  92  78  92 /  30  50  20  50
Naples           74  90  75  91 /  60  50  30  60

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

SHORT TERM...JS/CWC
LONG TERM....CWC
AVIATION...JS

In the hours before

Special weather statement, Jun 26, 1:09 PM EDT, 3 hours 26 minutes before
Special Weather Statement
National Weather Service Miami FL
109 PM EDT Thu Jun 26 2025

FLZ071-261745-
Inland Broward County FL-
109 PM EDT Thu Jun 26 2025

...A strong thunderstorm will impact portions of Broward County
through 145 PM EDT...

At 109 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Intersection Alligator Alley And Miami
Canal, or 17 miles west of Pembroke Pines, moving northwest at 5 mph.

HAZARD...Wind gusts of 45 to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Mile Marker 30 On Alligator Alley, Intersection Alligator Alley And
Miami Canal, and West Broward Rec. Area On Alligator Alley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2598 8064 2621 8087 2631 8061 2632 8059
      2607 8047
TIME...MOT...LOC 1709Z 150DEG 6KT 2610 8060

LIGHTNING...EXCESSIVE
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

MFL
Special weather statement, Jun 26, 2:09 PM EDT, 2 hours 26 minutes before
Special Weather Statement
National Weather Service Miami FL
209 PM EDT Thu Jun 26 2025

FLZ066-067-071-261845-
Inland Broward County FL-Hendry FL-Inland Palm Beach County FL-
209 PM EDT Thu Jun 26 2025

...A strong thunderstorm will impact portions of southeastern Hendry,
northern Broward and southwestern Palm Beach Counties through 245 PM
EDT...

At 208 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Big Cypress Seminole Reservation, or 21
miles south of Montura. This storm was nearly stationary.

HAZARD...Wind gusts of 45 to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Rotenberger Wildlife Refuge and Big Cypress Seminole Reservation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2626 8089 2632 8108 2651 8106 2642 8077
TIME...MOT...LOC 1808Z 199DEG 1KT 2636 8096

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

MFL
Special weather statement, Jun 26, 3:13 PM EDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Miami FL
313 PM EDT Thu Jun 26 2025

FLZ069-070-262000-
Coastal Collier County FL-Inland Collier County FL-
313 PM EDT Thu Jun 26 2025

...A strong thunderstorm will impact portions of southeastern Collier
County through 400 PM EDT...

At 313 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Copeland, or 7 miles northeast of
Everglades City, moving northeast at 15 mph.

HAZARD...Wind gusts of 45 to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Big Cypress National Preserve, Copeland, and Jerome.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2585 8123 2598 8138 2625 8119 2607 8091
TIME...MOT...LOC 1913Z 225DEG 12KT 2594 8130

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

JS
Special weather statement, Jun 26, 3:28 PM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Miami FL
328 PM EDT Thu Jun 26 2025

FLZ070-262000-
Inland Collier County FL-
328 PM EDT Thu Jun 26 2025

...A strong thunderstorm will impact portions of central Collier
County through 400 PM EDT...

At 328 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Copeland, or 10 miles north of Everglades
City, moving northeast at 5 mph.

HAZARD...Wind gusts of 45 to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Miles City, Fakahatchee Strand State Preserve, and Deep Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2598 8138 2605 8147 2625 8135 2625 8119
TIME...MOT...LOC 1928Z 217DEG 6KT 2602 8140

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

JS
Special weather statement, Jun 26, 3:45 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Miami FL
345 PM EDT Thu Jun 26 2025

FLZ069-070-262030-
Coastal Collier County FL-Inland Collier County FL-
345 PM EDT Thu Jun 26 2025

...A strong thunderstorm will impact portions of southwestern Collier
County through 430 PM EDT...

At 344 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over West Toll Gate On Alligator Alley, or 7
miles south of Golden Gate Estates, moving southeast at 10 mph.

HAZARD...Wind gusts of 45 to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Golden Gate Estates, Belle Meade, West Toll Gate On Alligator Alley,
Royal Palm Hammock, Lely Resort, Fiddlers Creek, South Blocks Golde,
Picayune Strand State Forest, and Intersection I-75 And Everglades
Blvd.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2605 8173 2622 8167 2619 8139 2594 8153
TIME...MOT...LOC 1944Z 292DEG 9KT 2612 8164

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

MFL
Special weather statement, Jun 26, 3:58 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Miami FL
358 PM EDT Thu Jun 26 2025

FLZ066-070-262030-
Hendry FL-Inland Collier County FL-
358 PM EDT Thu Jun 26 2025

...Strong thunderstorms will impact portions of central Collier and
south central Hendry Counties through 430 PM EDT...

At 358 PM EDT, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from 9 miles southeast of
Golden Gate Estates to 11 miles southwest of Hendry Correctional.
Movement was northwest at 5 mph.

HAZARD...Wind gusts of 45 to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Golden Gate Estates, Ave Maria, Orangetree, Miles City, Sunniland,
Picayune Strand State Forest, and Intersection I-75 And Everglades
Blvd.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2627 8163 2635 8124 2613 8112 2606 8153
TIME...MOT...LOC 1958Z 136DEG 5KT 2616 8148 2617 8130

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

MFL

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 8:47 AM EDTSpecial Marine WarningMFL58 min
Jun 26, 1:09 PM EDTSpecial Weather StatementMFLBroward36 min
Jun 26, 2:09 PM EDTSpecial Weather StatementMFLHendry36 min
Jun 26, 3:13 PM EDTSpecial Weather StatementMFLCollier47 min
Jun 26, 3:28 PM EDTSpecial Weather StatementMFLCollier32 min
Jun 26, 3:45 PM EDTSpecial Weather StatementMFLCollier45 min
Jun 26, 3:58 PM EDTSpecial Weather StatementMFLCollier32 min
Jun 26, 4:11 PM EDTSevere Thunderstorm WarningMFLCollier34 min

Nearby

Severe Thunderstorm Warnings in Florida, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.